# SDR DALA2018072404650

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 70,050 hours, 12,003 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED FUMES BUT NO VISIBLE SMOKE IN COCKPIT AND CABIN AFTER TOP OF DESCENT. RAN THE SMOKE FIRE FUMES CHECKLIST. FUMES DISAPPEARED AFTER LT AND RT ISOLATION VALVES CLOSED AND LT PACK OFF PLACARD INSTALLED AND C/B P6 H21 PULLED AND P11 - P22 PULLED. FOUND FORWARD EQUIPMENT COOLING EXHAUST FAN FAILED NO OTHER DEFECT. REMOVED AND REPLACED FORWARD EQUIPMENT COOLING EXHAUST FAN AND MONITOR. MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL.
